Advertisement

Ukrainian Mathematical Journal

, Volume 66, Issue 3, pp 352–370 | Cite as

Splitting Obstruction Groups Along one-Sided Submanifolds

  • Yu. V. Muranov
  • R. Jiménez
Article
  • 44 Downloads

We construct new commutative diagrams of exact sequences which relate surgery and splitting obstruction groups for pairs of manifolds. The splitting and surgery obstruction groups are computed for pairs of manifolds and various geometric diagrams of groups corresponding to the problem of splitting along a one-sided submanifold of codimension 1.

Keywords

Exact Sequence Fundamental Group Commutative Diagram Vertical Mapping Horizontal Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. M. Akhmet’ev, “Splitting of homotopic equivalences along a one-sided submanifold of codimension 1,” Izv. Akad. Nauk SSSR, Ser. Mat., 51, 211–241 (1987).zbMATHGoogle Scholar
  2. 2.
    P. M. Akhmet’ev and Yu. V. Muranov, “Splitting obstruction for manifolds with infinite fundamental group,” Mat. Zametki, 60, Issue 2, 163–175 (1996).CrossRefMathSciNetGoogle Scholar
  3. 3.
    A. Bak and Yu. V. Muranov, “Splitting along submanifolds, and L-spectra,” Sovrem. Mat. Prilozh. Topol., Anal. Smezh. Vopr., No. 1, 3–18 (2003).Google Scholar
  4. 4.
    A. Bak and Yu. V. Muranov, “Normal invariants of manifold pairs and assembly maps,” Mat. Sb., 197, No. 6, 3–24 (2006).CrossRefMathSciNetGoogle Scholar
  5. 5.
    W. Browder and G. R. Livesay, “Fixed point free involutions on homotopy spheres,” Bull. Amer. Math. Soc., 73, 242–245 (1967).CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    S. E. Cappell and J. L. Shaneson, “Pseudo-free actions. I,” in: Lecture Notes in Mathematics, 763 (1979), pp. 395–447.CrossRefMathSciNetGoogle Scholar
  7. 7.
    A. Cavicchioli, Yu. V. Muranov, and F. Spaggiari, “Relative groups in surgery theory,” Bull. Belg. Math. Soc. Simon Stevin., 12, No. 12, 109–113 (2005).zbMATHMathSciNetGoogle Scholar
  8. 8.
    A. Cavicchioli, Yu. V. Muranov, and F. Spaggiari, “Surgery on pairs of closed manifolds,” Czechoslovak Math. J., 59, No. 134, 551–571 (2009).CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    M. Cencelj, Yu. V. Muranov, and D. Repovs, ”On structure sets of manifold pairs,” Homology, Homotopy Appl., 11, 195–222 (2009).CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    I. Hambleton, A. Ranicki, and L. Taylor, “Round L-theory,” J. Pure Appl. Algebra, 47, 131–154 (1987).CrossRefzbMATHMathSciNetGoogle Scholar
  11. 11.
    F. Hegenbarth, Yu. V. Muranov, and D. Repovš, “Browder–Livesay invariants and the example of Cappell and Shaneson,” Milan J. Math., 80 (2012).Google Scholar
  12. 12.
    Yu. V. Muranov, “Obstruction groups to splitting and quadratic extensions of antistructures,” Izv. Ros. Akad. Nauk, Ser. Mat., 59, 107–132 (1995).MathSciNetGoogle Scholar
  13. 13.
    Yu. V. Muranov and A. F. Kharshiladze, “Browder–Livesay groups of Abelian 2-groups,” Mat. Sb., 181, No. 8, 1061–1098 (1990).zbMATHGoogle Scholar
  14. 14.
    Yu. V. Muranov and D. Repovš, “Obstruction groups for surgeries and splitting for a pair of manifolds,” Mat. Sb., 188, No. 3, 127–142 (1997).CrossRefMathSciNetGoogle Scholar
  15. 15.
    Yu. V. Muranov and D. Repovš, “LS-groups and morphisms of quadratic extensions,” Mat. Zametki, 70, 419–424 (2001).CrossRefGoogle Scholar
  16. 16.
    A. A. Ranicki, “The total surgery obstruction,” in: Lecture Notes in Mathematics, 763 (1979), pp. 275–316.CrossRefMathSciNetGoogle Scholar
  17. 17.
    A. A. Ranicki, Exact Sequences in the Algebraic Theory of Surgery, Princeton University Press, Princeton (1981).zbMATHGoogle Scholar
  18. 18.
    B. Ruini and F. Spaggiari, “On the computation of L-groups and natural maps,” Abh. Math. Semin. Univ. Hamburg, 72, 297–308 (2002).CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    C. T. C. Wall, “Classification of Hermitian forms. VI. Group rings,” Ann. Math., 103, 1–80 (1976).CrossRefzbMATHGoogle Scholar
  20. 20.
    C. T. C. Wall, Surgery on Compact Manifolds, American Mathematical Society, Providence (1999).CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  • Yu. V. Muranov
    • 1
  • R. Jiménez
    • 2
  1. 1.Ya. Kupala Grodno State UniversityHrodnaBelarus
  2. 2.Mathematical Institute, National Autonomous University of Mexico, Oaxaca DivisionMexico CityMexico

Personalised recommendations